# SDR COMA0560719

- Difficulty date: December 12, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 24,014 hours, 21,055 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469E
- Part serial: 07192506
- Condition: Malfunctioned
- Location: Left
- Part time: 17,898 hours, 16,808 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5817- LEFT IDG CAUTION.  REPLACED THE IDG.
